Hi,thanks for query.I am sorry but what ever drug you take you have to continue diet control.There is no drug in the world that let you eat what ever you want and still do not put on weight.There is a drug called orlistat ,it is available over the counter that you can take before meals.It helps in preventing absorption of fat from your diet and help you loose your weight.Though it is an otc drug still I will advise that your first talk to your doctor,understand possible effects and side effects and then take it.Diet and exercise is must for loosing weight,drugs only can help.bye.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]
Are there any cholesterol lowering drugs that are not dangerous? I tried Lipitor, but had incredible aches and pains almost immediately. I really don t want to take medication, but the doctor I went to said it was urgent that I take it. I have high cholesterol and am overweight by about 75 pounds. My HDL is 50, LDL 188, Triglycerides 382. I also have a family history of heart disease. I am otherwise perfectly healthy, except for migraines (which have decreased over the years). I want to try to reduce my cholesterol by diet and exercise if possible, but the doctor that I went to said she would not allow that. I told her I wanted to do some research before I got on a medication that could cause me to be in pain every day. She said that she does not deal with diet issues - and she declined me as a patient after that conversation. She didn t expect me to take a liver test, and I thought that was a requirement before you take Lipitor. Is that true? I really want to find a doctor in the Little Rock area that focuses on healthy eating and exercise - which I am determined to do! I quit smoking two months ago and when I realized how wonderful I felt after quitting, I determined then and there to lose weight and start a healthier life. I found out just last week that I have high cholesterol when I did a wellness exam for my employment. What do I do?
I saw an ad disguised initially as a CNN story for a supplement product called Enhance MindIQ. I seemed to have all the trappings of a hoax. The ad claimed very dramatic brain function improvement. The only ingredient named, that I could detect, is Phosphatidylserine Complex. I found several inexpensive supplements that don t use deceitful ads and feature Phosphatidylserine Complex as an ingredient. Is Phosphatidylserine Complex safe? How can I check for conflicts with the prescription medicines I take?
I was on Amlodipine 10 mg and Digoxin .25 mg for over 15 years but was recently warned about the dangers of Digoxin. My cardiologist put me on Metoprolol 25 mg. with Amlodipine 5 mg but I put on 14 pounds in a month. I asked to be taken off Metoprolol because of the weight gain and was told to take Diltiazem 24 hr. ER 120 mg. My weight continues to rise. Oh, and I m also on Famatidine 20 mg. twice a day for acid reflux. My pressure shot up when I started taking Famatidine, so my doctor recommended taking Amlodipine 5 mg. with Diltiazem. I d like to drop everything and go back to Amlodipine. Is there a good substitute for Digoxin? My tachycardia is not a bad one and it only occurs when I drink too much coffee or eat lots of chocolate. If not, could I take Amlogipine 5 mg and Diltiazem 24 hr ER 120 mg together? Guess I ll need to go on a diet to lose those 14 pounds that I ve gained.
I take prescription iron supplements and have had dark stools which I know is normal. However, I recently started taking Alli and now my stools are no longer dark despite still taking the iron supplements. Does this mean my body is no longer absorbing the iron?
Dear Doctor. I am male aged 45 years working in the Central Government in New XXXXXXX I am having sedantary lifestyle. Also I am vegetarian. Doctor my height is 172 cm and height is 80 kg. MY PROBLEM IS MY TUMMY CAME OUT AND IT IS LOOKING ODD....
I had tsh of 6.2. I was given 25 mcg for one month and my tsh is 4.18. my anitbodies, that is, tpo is 239. My doctor has increased my dose to 37.5 mcg and put me on orlistat. I am 32 years old, my height is 5 feet 4 inches and my weight is 69.2 kilos. Is this increase in thyronorm alright? And, is it safe to take orlistat?
hi, is spasmo cibalgin or pancreozyme similar to xenical or alli.
age:53, wt 120, in pretty good health except for a lot of Gall BLadder stones. has been xenical or alli for the past few years, only when i eat fatty/oily food. I take around 4-6 a month except on vacation. My mom's doctor suggested Pancreozyme or Spasmocibalgin instead. thanks for advice